# SDR REXA2012030700344

- Difficulty date: March 7, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 18,917 hours, 16,219 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL AT 17 WITH HANDLE AT 20.  FLAPS EXTENDED AT 8000FT AND 190KTS.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39 IAW AD 2009-06-12 PARAGRAPH (H)(6)(I), AMOC DATED MARCH 27, 2009, TR # 27-012 PER AMOC DATED DECEMBER 18, 2009 AND PA AD27-052G.  REF CONTINUATION CARD N38877 FOR RT O/B, O/B FLAP ACTUATOR REMOVED AND REPLACED.
